Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 7, 2011, 3:12 AM CST. It took effect at Feb 8, 2011, 3:00 AM CST. It was in force for 58 min.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 3:12 AM CST (09:12 UTC)
- In effect from
- Feb 8, 2011, 3:00 AM CST
- Expired
- Feb 8, 2011, 3:58 AM CST
- In force
- 58 min
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
746 WHUS73 KMKX 070912 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CST MON FEB 7 2011 ...BRISK NORTHWEST WINDS EXPECTED TONIGHT... .BRISK NORTHWEST WINDS ARE EXPECTED TONIGHT AND INTO WEDNESDAY DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN U.S. AND HIGH PRESSURE OVER THE NORTHERN PLAINS. LMZ645-646-071715- /O.NEW.KMKX.SC.Y.0011.110208T0300Z-110208T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT. * WAVES: OF 2 TO 3 FEET WILL INCREASE TO 2 TO 4 FEET TONIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS. * MODERATE FREEZING SPRAY IS POSSIBLE TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-071715- /O.NEW.KMKX.SC.Y.0011.110208T0300Z-110209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 312 AM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY. * WINDS:NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND WILL CONTINUE WEDNESDAY. * WAVES: OF 2 TO 3 FEET WILL INCREASE TO 3 TO 5 FEET TONIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS. * MODERATE FREEZING SPRAY IS EXPECTED TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
4 follow-up statements
421 WHUS73 KMKX 071530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST MON FEB 7 2011 ...BRISK NORTHWEST WINDS EXPECTED TONIGHT... .BRISK NORTHWEST WINDS ARE EXPECTED TONIGHT AND INTO WEDNESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER THE NORTHERN PLAINS. LMZ645-646-072330- /O.CON.KMKX.SC.Y.0011.110208T0300Z-110208T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT. * WAVES: OF 2 TO 3 FEET WILL INCREASE TO 2 TO 4 FEET TONIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS. * MODERATE FREEZING SPRAY IS POSSIBLE TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-072330- /O.CON.KMKX.SC.Y.0011.110208T0300Z-110209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 930 AM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY. * WINDS:NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND WILL CONTINUE WEDNESDAY. * WAVES: OF 2 TO 3 FEET WILL INCREASE TO 3 TO 5 FEET TONIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS. * MODERATE FREEZING SPRAY IS EXPECTED TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
701 WHUS73 KMKX 072133 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CST MON FEB 7 2011 ...BRISK NORTHWEST WINDS EXPECTED TONIGHT THROUGH TUESDAY NIGHT... .BRISK NORTHWEST WINDS ARE EXPECTED TONIGHT THROUGH TUESDAY NIGHT...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER THE NORTHERN PLAINS. THE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS. LMZ643>646-080545- /O.EXT.KMKX.SC.Y.0011.110208T0600Z-110209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 PM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT...AND LINGER THROUGH TUESDAY NIGHT. * WAVES: INCREASING TO 2 TO 4 FEET LATE TONIGHT...WITH THE HIGHER WAVES TOWARD THE OPEN WATERS...LINGERING INTO TUESDAY NIGHT. * MODERATE FREEZING SPRAY IS POSSIBLE LATE TONIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
020 WHUS73 KMKX 080303 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 PM CST MON FEB 7 2011 ...BRISK NORTHERLY WINDS EXPECTED TONIGHT THROUGH TUESDAY NIGHT... .BRISK NORTHERLY WINDS ARE EXPECTED TONIGHT THROUGH TUESDAY NIGHT...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER THE NORTHERN PLAINS. THE WINDS WILL GENERATE HIGH WAVES IN ICE FREE AREAS AND TOWARD THE OPEN WATERS. LMZ643>646-081115- /O.EXT.KMKX.SC.Y.0011.110208T0900Z-110209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 PM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TUESDAY TO 6 AM CST WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT...AND LINGER THROUGH TUESDAY NIGHT. * WAVES: INCREASING TO 2 TO 4 FEET LATE TONIGHT IN ICE FREE AREAS...WITH THE HIGHER WAVES TOWARD THE OPEN WATERS... LINGERING INTO TUESDAY NIGHT. * MODERATE FREEZING SPRAY IS POSSIBLE LATE TONIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
650 WHUS73 KMKX 080958 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 AM CST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY CONDITIONS WILL NOT BE REACHED TODAY... .NORTHERLY WINDS IN A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN U.S. AND HIGH PRESSURE OVER THE PLAINS WILL APPROACH SMALL CRAFT CRITERIA. HOWEVER...COLD AIR ADVECTION WILL PREVENT MIXING UP TO THE STRONGER WINDS ALOFT...KEEPING WIND SPEEDS BELOW CRITERIA. LMZ643>646-081100- /O.CAN.KMKX.SC.Y.0011.000000T0000Z-110209T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 AM CST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS MAY GUST TO 25 KNOTS AT TIMES...BUT NOT FREQUENTLY ENOUGH TO SUPPORT A SMALL CRAFT ADVISORY...THEREFORE IT HAS BEEN CANCELLED. WINDS WILL APPROACH SMALL CRAFT CRITERIA AGAIN DURING THE DAY WEDNESDAY. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:27 PM CST, 11 hours 45 minutes earlier.
Area forecast discussion, Feb 6, 3:27 PM CST, 11 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CST SUN FEB 6 2011 .SHORT TERM... TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM. ACCUMULATING SNOW TAPERING OFF TO VERY LIGHT SNOW AND FLURRIES FROM WEST TO EAST ACROSS THE AREA...AS DIFFERENTIAL CYCLONIC VORTICITY ADVECTION SHIFTS EAST OF THE AREA. POSSIBLE LAKE EFFECT/ENHANCED SNOW BAND MAY CLIP THE FAR SOUTHEAST COUNTIES LATE THIS AFTERNOON AND EARLY EVENING PER LOCAL HIGH RESOLUTION MODELS. BAND MOVES FAIRLY QUICKLY...AND MARGINAL INSTABILITY AND DELTA T VALUES ARE ANTICIPATED. THUS...NOT EXPECTING MORE THAN A HALF INCH OR SO OF ACCUMULATION WITH THIS FEATURE. EXPECT MAINLY FLURRIES TO LINGER THROUGH TONIGHT...AS VORTICITY MAXIMUM SHIFTS NORTHEAST ACROSS PORTIONS OF THE AREA. AREA FORECAST SOUNDINGS SHOW MID LEVEL DRY AIR TONIGHT...WITH JUST LOW CLOUDS LINGERING. CLOUDS SHOULD KEEP TEMPERATURES TONIGHT IN THE MID TO UPPER TEENS. STRONGER SHORTWAVE TROUGH/VORTICITY MAXIMUM APPROACHES THE AREA FROM THE NORTHWEST MAINLY MONDAY AFTERNOON. MODELS GRADUALLY MOISTEN THE MID AND UPPER LEVELS OF THE AIR COLUMN DURING THE AFTERNOON. UPWARD VERTICAL MOTION ALSO DELAYED UNTIL THE AFTERNOON...AND MAINLY IN THE MID LEVELS. WENT SLIGHT CHANCE IN THE MORNING...WITH CHANCE IN THE AFTERNOON AS THIS FEATURE MOVES CLOSER. CLOUDS SHOULD KEEP HIGHS IN THE UPPER TEENS TO LOWER 20S. MONDAY NIGHT THROUGH WEDNESDAY NIGHT...FCST CONFIDENCE MEDIUM. CORE OF SHORTWAVE TROUGH TO TRACK FROM NE MN/NW WI INTO MI MON NT. DRYING IN MID LEVELS OCCURS AHEAD OF SHORTWAVE TROUGH WITH DEEPER MOISTURE EXITING ERN WI EARLY IN THE EVENING. THUS HAVE 20-30 POPS IN ERN WI FOR MON EVENING. NWLY WINDS AND COLD ADVECTION TO CONTINUE WITH BELOW ZERO TEMPS OVER MUCH OF THE CWA. THE STRONG HIGH PRESSURE THAT WAS OVER THE NRN HIGH PLAINS MON NT WILL EXTEND EWD ACROSS THE OHIO RVR VALLEY ON TUE AND REMAIN THERE INTO MID WEEK WHILE A TROUGH OF LOW PRESSURE/COLD FRONT MOVES EWD ACROSS SRN CANADA. NWLY FLOW WILL BECOME WLY ON TUE WITH WARM ADVECTION BUT TAIL END OF COLD FRONT WILL MOVE ACROSS SRN WI ON WED. COLD AND DRY AIRMASS WILL KEEP FCST DRY WITH COLDEST HIGH TEMPS ON WED AND COLDEST LOW TEMPS WED NT. 1000-500 MB THICKNESSES WILL DROP TO 510 DM WITH 850 MB TEMPS OF -20 TO -22C. .LONG TERM...FCST CONFIDENCE MEDIUM. EXTENDED MODELS AGREE FAIRLY WELL ON A LARGE POLAR VORTEX REMAINING OVER NUNAVUT CANADA THROUGH THE WEEK...WHILE WEST COAST RIDGING WILL FLATTEN INTO THE DESERT SW AS A SHORTWAVE TROUGH APPROACHES FROM THE WEST. THIS LEAVES ZONAL FLOW FOR SRN CANADA AND THE USA FOR THE END OF THE WEEK. AT THE SFC...A LARGE W-E HIGH PRESSURE AREA WILL PREVAIL OVER THE FAR SRN USA WITH A SERIES OF LOW PRESSURE SYSTEMS MOVING EWD ACROSS CANADA. THUS SWLY FLOW AND WARM ADVECTION WILL PREVAIL FROM THU-SUN. 1000-500 MB THICKNESSES WILL RISE FROM 516-522 DM ON THU TO 546 DM BY SUN WITH HIGH TEMPS POSSIBLY ABOVE FREEZING. && .AVIATION...EXPECT LIGHT TO MODERATE SNOW WITH IFR TO LIFR CEILINGS AND VISIBILITIES TO TAPER OFF FROM WEST TO EAST THROUGH THE REST OF THE AFTERNOON. THESE CONDITIONS MAY LINGER AT KMKE AND KENW INTO THE EARLY EVENING...WITH POSSIBLE LAKE EFFECT/ENHANCED SNOW BAND. MVFR CEILINGS AND MVFR/VFR VISIBILITIES WITH FLURRIES ARE THEN EXPECTED THROUGH THE REST OF THE NIGHT...WITH THE MVFR CEILINGS LINGERING THROUGH MONDAY. UPPER LEVEL DISTURBANCE APPROACHING THE AREA FROM THE NORTHWEST ON MONDAY AFTERNOON MAY BRING LIGHT SNOW WITH IFR VISIBILITIES AND CEILINGS. HOWEVER...CONFIDENCE TOO LOW TO MENTION IN TAFS AT THIS TIME. && .MARINE...BRISK NORTHWEST WINDS AND HIGH WAVES WILL RETURN LATE MONDAY NIGHT INTO TUESDAY...AS A TIGHT PRESSURE GRADIENT SETS UP ACROSS THE AREA. THESE WINDS AND WAVES MAY PREVAIL FOR MUCH OF THE WEEK...AS A COLD CANADIAN AIRMASS PLUNGES INTO THE AREA. SMALL CRAFT ADVISORIES MAY BE NEEDED AT TIMES. THE WINDS...WAVES AND COLD TEMPERATURES SHOULD LEAD TO MODERATE FREEZING SPRAY AS WELL. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Feb 6, 6:09 PM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 609 PM CST SUN FEB 6 2011 WIZ046-047-051-052-056>060-062>072-080015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 609 PM CST SUN FEB 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A COLD CANADIAN AIR MASS WILL RETURN MONDAY NIGHT...LASTING THROUGH THE REST OF THE WORK WEEK. WIND CHILL TEMPERATURES WILL LIKELY REACH 15 TO 25 BELOW ZERO DURING THE LATE NIGHT AND INTO THE MORNING HOURS DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-080015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 609 PM CST SUN FEB 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY BRISK NORTHWEST WINDS AND HIGH WAVE HEIGHTS WILL RETURN LATE MONDAY NIGHT INTO TUESDAY. THESE WINDS AND WAVES MAY PREVAIL FOR MUCH OF THE NEW WEEK...AS A COLD CANADIAN AIR MASS PLUNGES INTO THE BADGER STATE. SMALL CRAFT ADVISORIES MAY BE NEEDED. MODERATE FREEZING SPRAY IS ALSO EXPECTED. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 6, 11:14 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1114 PM CST SUN FEB 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW 2 WSW RACINE 42.72N 87.82W
02/06/2011 M2.5 INCH RACINE WI TRAINED SPOTTER
SNOW TOTAL TODAY. 24.5 INCHES SNOW DEPTH.
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:25 PM CST | Wind Chill Advisory | MKX | Iowa, Lafayette, Sauk | 18 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.